# SDR SWAA2015092244163

- Difficulty date: August 12, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,057 hours, 50,209 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB LOWER CHORD CRACKED, AT WBL 135.5, BETWEEN STRINGER 2 - 3.  REPAIRED CHORD IAW EA.
